Tokyo Journal of Mathematics

Eigenvalues of the Laplacian of Warped Product

Kazumi TSUKADA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 03, Number 1 (1980), 131-136.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216086

Digital Object Identifier
doi:10.3836/tjm/1270216086

Mathematical Reviews number (MathSciNet)
MR584550

Zentralblatt MATH identifier
0439.58024

Citation

TSUKADA, Kazumi. Eigenvalues of the Laplacian of Warped Product. Tokyo J. of Math. 03 (1980), no. 1, 131--136. doi:10.3836/tjm/1270216086. https://projecteuclid.org/euclid.tjm/1270216086.


Export citation